# SDR AALA201802269013

- Difficulty date: January 20, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327584820100
- Condition: Corroded
- Location: Frames 31-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK IN PASSENGER CABIN BETWEEN FRAMES 31 TO 37 AT RBL -Y2462.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, DRAWINGS F53275849 AND F53275795.
